# SDR UALA2013071604961

- Difficulty date: July 12, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Window Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE DAMAGED.  WIRES CHAFING ON THE TOP LT FWD SIDE OF THE E2 RACK.   REPAIRED WIRES IAW SWPM 20 -10-13, 20-30-12 AND WDM 30-41-11 OPS CHECKED FOR FLIGHT DECK WINDOW ANTI-ICING GOOD IAW AMM 30-41-00.
